PM  >> Vol. 7 No. 5 (September 2017)

    一类无穷拉普拉斯方程边界爆破解的渐近行为
    Boundary Behavior of Blow-Up Solutions to Infinity-Laplacian Equation

  • 全文下载: PDF(367KB) HTML   XML   PP.386-395   DOI: 10.12677/PM.2017.75050  
  • 下载量: 133  浏览量: 204   科研立项经费支持

作者:  

王绪滕,许 敏,任秋芳,张庆庆,宓 玲:临沂大学数学与统计学院,山东 临沂

关键词:
无穷拉普拉斯方程爆破解边界渐近行为Infinity-Laplacian Equation Blow-Up Solutions Boundary Behavior

摘要:

基于Karamata正规变化理论,采用上下解的方法,本文主要考虑了当非线性项f和权函数b满足适当的条件时,一类无穷拉普拉斯方程边界爆破问题 (其中Ω是RN中具有光滑边界的有界区域)的解在区域边界附近的精确渐近行为。

In this paper, by upper-lower solution method, under suitable conditions on general nonlinearities f and weight functions b, we consider the exact boundary behavior of solutions to boundary blow-up elliptic problems , where Ω is a bounded domain with smooth boundary in RN . Our analysis is based on Karamata regular variation theory.

文章引用:
王绪滕, 许敏, 任秋芳, 张庆庆, 宓玲. 一类无穷拉普拉斯方程边界爆破解的渐近行为[J]. 理论数学, 2017, 7(5): 386-395. https://doi.org/10.12677/PM.2017.75050

参考文献

[1] Aronsson, G. (1967) Extension of functions Satisfying Lipschitz Conditions. Arkiv för Matematik, 6, 551-561.
https://doi.org/10.1007/BF02591928
[2] Crandall, M. and Lions, P.L. (1983) Viscosity Solutions and Hamilton-Jacobi Equations. Transactions of the American Mathematical Society, 277, 1-42.
https://doi.org/10.1090/S0002-9947-1983-0690039-8
[3] Crandall, M., Evans, L.C. and Lions, P.L. (1984) Some Properties of Viscosity Solutions of Hamilton-Jacobi Equations. Transactions of the American Mathematical Society, 282, 487-502.
https://doi.org/10.1090/S0002-9947-1984-0732102-X
[4] Crandall, M., Ishii, H. and Lions, P.L. (1992) User’s Guide to Viscosity Solutions of Second Order Partial Differential Equations. Bulletin of the American Mathematical Society, 27, 1-67.
https://doi.org/10.1090/S0273-0979-1992-00266-5
[5] Jensen, R. (1993) Uniqueness of Lipschitz Extensions: Minimizing the Sup Norm of the Gradient. Archive for Rational Mechanics and Analysis, 123, 51-74.
https://doi.org/10.1007/BF00386368
[6] Aronson, G., Crandall, M.G. and Juutinen, P. (2004) A Tour of the Theory of Absolute Minimizing Functions. Bulletin of the American Mathematical Society, 41, 439-505.
https://doi.org/10.1090/S0273-0979-04-01035-3
[7] Crandall, M.G. (2008) A Visit with the 1-Laplace Equation. In: Dacorogna, B. and Marcellini, P., Eds., Calculus of Variations and Nonlinear Partial Differential Equations, Lecture Notes in Mathematics, Vol. 1927, Springer, Berlin, Heidelberg, 75-122.
https://doi.org/10.1007/978-3-540-75914-0_3
[8] Juutinen, P. and Rossi, J. (2008) Large Solutions for the Infinity Laplacian. Advances in Calculus of Variations, 1, 271-289.
https://doi.org/10.1515/ACV.2008.011
[9] Mohammed, A. and Mohammed, S. (2012) Boundary Blow-Up Solutions to Degenerate Elliptic Equations with Non-Monotone Inhomogeneous Terms. Nonlinear Analysis, 75, 3249-3261.
[10] Mohammed, A. and Mohammed, S. (2011) On Boundary Blow-Up Solutions to Equations Involving the -Laplacian, Nonlinear Analysis, 74, 5238-5252.
[11] Cirstea, F. and Radulescu, V. (2002) Uniqueness of the Blow-Up Boundary Solution of Logistic Equations with Absorption. Comptes Rendus de l’Académie des Sciences Series I, 335, 447-452.
[12] Cirstea, F. and Radulescu, V. (2006) Nonlinear Problems with Boundary Blow-Up: A Karamata Regular Variation Theory Approach. Asymptotic Analysis, 46, 275-298.
[13] Keller, J.B. (1957) On Solutions of . Communications on Pure and Applied Mathematics, 10, 503-510.
https://doi.org/10.1002/cpa.3160100402
[14] Osserman, R. (1957) On the Inequality . Pacific Journal of Mathematics, 71, 641-1647.
[15] Loewner, C. and Nirenberg, L. (1974) Partial Differential Equations Invariant under Conformal or Projective Transformations, Contributions to Analysis (A Collection of Papers Dedicated to Lipman Bers). Academic Press, New York, 245-272.
[16] Garcia-Meliaán, J. (2007) Boundary Behavior of Large Solutions to Elliptic Equations with Singular Weights. Nonlinear Analysis, 67, 818-826.
[17] Maric, V. (2000) Regular Variation and Differential Equations. Lecture Notes in Mathematics, Vol. 1726, Springer-Verlag, Berlin.
https://doi.org/10.1007/BFb0103952
[18] Resnick, S.I. (1987) Extreme Values, Regular Variation, and Point Processes. Springer-Verlag, New York, Berlin.
https://doi.org/10.1007/978-0-387-75953-1
[19] Seneta, R. (1976) Regular Varying Functions. Lecture Notes in Mathematics, Vol. 508, Springer-Verlag, Berlin.
https://doi.org/10.1007/BFb0079658